Agata Smoktunowicz

LIST OF PUBLICATIONS

Articles published as sole author

  1. Jacobson radical algebras with Gelfand-Kirillov dimension two over countable fields, Journal of Pure and Applied Algebra, Volume 209, Issue 3 (2007), 839–851.
  2. * Some results in Noncommutative Ring Theory, Proceedings of the International Congress of Mathematicians, Madrid, Spain 2006, Vol 2 (Invited talks), (2006), 259–269.
  3. * There are no graded domains with GK dimension strictly between 2 and 3, Inventiones Mathematicae 164, (2006), 635-640.
  4. On structure of domains with quadratic growth, J.Algebra 289 (2005), no. 2, 365–379 .
  5. * The Artin-Stafford Gap Theorem, Proc. Amer. Math. Soc. 133 (2005), no. 7, 1925–1928.
  6. On primitive ideals in polynomial rings over nil rings, Algebr. Represent. Theory 8 (2005), no. 1, 69–73.
  7. Centers in domains with quadratic growth, Central European Journal of Mathematics, 3 (2005), 644–653.
  8. R[x,y] is Brown-McCoy radical if R[x] is Jacobson Radical, Proceedings of the Third International Algebra Conference, Chan Jung Christian University, Tainan, Taiwan, Kluwer (2003), 235–240.
  9. Amitsur's conjecture on polynomial rings in n-commuting indeterminates, Math. Proc. of the Royal Irish Academy, Proc A. Vol 102, Issue 1, (2002), pp 205-213.
  10. * A simple nil ring exists, Communications in Algebra 30 (2002), no.1, 27-59.
  11. On some results related to Köthe's Conjecture, Serdica Mathematical Journal, 27 (2001), no.2, 159-170.
  12. * Polynomial rings over nil rings need not be nil, Journal of Algebra, 233 (2000), no.2, 427-436.
  13. A remark on Vapnik-Chervonienkis classes, Colloq.Math. 74 (1997), no.1, 93-98.

Joint articles published

  1. with Jason Bell, The prime spectrum of algebras of quadratic growth, J.Algebra 319 (2008), no. 1, 414-431.
  2. * with T. H. Lenagan, An infinite dimensional affine nil algebra with finite Gelfand-Kirillov dimension, J. Amer. Math. Soc. 20 (2007), no.4, 987-1001.
  3. with Uzi Vishne, An affine prime non–semiprimitive monomial algebra with quadratic growth, Adv.Appl.Math (special edition in honor of Prof. Amitai Regev's 65 birthday) Volume 37 (2006) 511-513.
  4. with Chan Huh, Yang Lee, Armendaliz rings and semicommutative rings, Communications in Algebra, 30 (2002), no.2, 751-761.
  5. with E. R. Puczyłowski, A polynomial ring that is Jacobson radical but not nil, Israel Journal of Mathematics, 124 (2001), 317-325.
  6. with E. R. Puczyłowski, The nil radical of power series rings, Israel Journal of Mathematics, 110 (1999), 317-324.
  7. with E. R. Puczyłowski, On maximal ideals and the Brown-McCoy radical of polynomial rings, Communications of Algebra, 26 (1998), no.8, 2473-2482.
  8. with Marcin Mazur, On the equation xn+(x+a)n = y2n+(y+b)2n, Indag.Math 6 (1995), no.3, 309-314.

Articles in press

  1. with Jason Bell, Extended centers of finitely generated prime algebras, to appear in the Communications in Algebra.
  2. On primitive ideals in graded rings, to appear in the Canadian Mathematical Bulletin.

Articles submitted

  1. GK-dimension of algebras with many generic relations.
  2. The Jacobson radical of rings with nilpotent homogeneous elements.
  3. A note on graded Jacobson radical rings.

All articles are refereed. In all joint papers each author has an equal contribution. My most important contributions are marked with an asterisk.

Agata Smoktunowicz Home Page

Site is XHTML 1.0 compliant